# SDR AUS20010970

- Difficulty date: September 5, 2001
- Submitted: October 15, 2001
- Operation: General aviation
- Engine: Lyc ALF502R3A
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Pin
- Part number: MS9390290
- Condition: Misinstalled
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE FAN DISC RETAINING NUT LOCK CUP WASHER LOCKING PINS FLUSHWITH SHAFT MAKING LOCKING MECHANISM NON FUNCTIONAL. THE FAN HAD BEEN REMOVED TO SERVICE ANOTHER ENGINE.
